# SDR AALA971919

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT LIGHTS AT PASSENGER SEATS 23B AND 36B INOPERABLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
